# SDR GTIA2018111702975

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-271N
- Aircraft serial: 4321
- Aircraft time: 33,138 hours, 15,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGA PHONE INOP-REMOVED AND REPLACED THE FWD MEGA PHONE REF A320-EMER-EQUIP DRAWING
